# SDR 97UAL900401

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FOOT SECTION OF LEFT HAND INBOARD TRAILING EDGE FLAP CRACKED AND DELAMINATED.  *S/D*  CAUSE NOT DETERMINED.  FLAP TRAILING EDGE MAJOR DAMAGE REPAIR ACCOMPLISHED ON WING.
